MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 ROLLER PUMP 150; PUMP, BLOOD, CARDIOPULMONARY BYPASS, ROLLER TYPE

LIVANOVA DEUTSCHLAND S5 ROLLER PUMP 150; PUMP, BLOOD, CARDIOPULMONARY BYPASS, ROLLER TYPE
Model Number RP 150
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: a livanova field service engineer (fse) representative was dispatched to the facility to investigate the device and could confirm the reported issue.The motor controller and motor end stage boards were replaced.Subsequent functional verification testing was completed without further issues and the unit was returned to service.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that an s5 roller pump stopped randomly during the case.Customer was able to complete the case with a spare pump.The incident occurred during procedure.There was no patient injury.
 
Additional Manufacturer Narrative
H11: complaints database review confirmed that no similar events have been communicated to livanova since the date of device manufacturing, nor concerning trends associated with this type of fault.Based on the above facts and considering the performed service activity and similar complaints investigations, the reported issue can be traced back to an electronic fault of the motor controller and motor end stage boards.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
See initial report.

Brand Name
S5 ROLLER PUMP 150
Common Device Name
PUMP, BLOOD, CARDIOPULMONARY BYPASS, ROLLER TYPE
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
antonella donatiello
14401 w. 65th way
arvada, CO 80004
MDR Report Key23097948
Report Number9611109-2025-90376
Device Sequence Number10142946
Product Code DWB
UDI-Device Identifier04033817900382
UDI-Public(01)04033817900382(11)150825
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRP 150
Device Catalogue Number10-80-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2015
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown